General Letters in Mathematics

Volume 5 - Issue 1 (6) | PP: 47 - 57 Language : English
DOI : https://doi.org/10.31559/glm2018.5.1.6
477
42

Fuzzy Sub-vector Spaces and Sub-bivector Spaces under t-Norms

Rasul Rasuli
Received Date Revised Date Accepted Date Publication Date
3/12/2018 30/12/2018 15/1/2019 14/2/2019
Abstract
In this paper we introduce and investigate some properties of fuzzy sub-vector spaces and fuzzy sub-bivector spaces by using t-norms and consider some of their properties and structured characteristics. Also we define some concepts as intersection, sum and linear transformations for fuzzy sub-vector spaces by using t-norms and obtain some results and we establish some of their properties about them and give several examples to illustrate the obtained results.


How To Cite This Article
Rasuli , R. (2019). Fuzzy Sub-vector Spaces and Sub-bivector Spaces under t-Norms . General Letters in Mathematics, 5 (1), 47-57, 10.31559/glm2018.5.1.6

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.